FELLOW'S CORNER Foundations of statistical inference based on numerical roots of robust pivot functions
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- McCullough, B D & Vinod, H D, 1998. "Implementing the Double Bootstrap," Computational Economics, Society for Computational Economics, vol. 12(1), pages 79-95, August.
- Jean-Marie Dufour, 1997. "Some Impossibility Theorems in Econometrics with Applications to Structural and Dynamic Models," Econometrica, Econometric Society, vol. 65(6), pages 1365-1388, November.
- Vinod, H. D., 1995. "Double bootstrap for shrinkage estimators," Journal of Econometrics, Elsevier, vol. 68(2), pages 287-302, August.
When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:86:y:1998:i:2:p:387-396. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.